High Doses of Vitamin B Linked to Lung Cancer Increase

Discussion in 'Dieting / Supplement Discussion' started by thefirstemporer, Aug 24, 2017.

  1. thefirstemporer Overdone and dry!

    thefirstemporer
    Joined:
    Aug 3, 2008
    Messages:
    11,929
    Likes Received:
    4,071
    http://www.medscape.com/viewarticle/884611
     
    #1
  2. Badger67 Taxidea taxus

    Badger67
    Joined:
    Feb 16, 2014
    Messages:
    4,201
    Likes Received:
    1,894
    Location:
    Canada
    kind of interesting.
     
    #2
  3. wellz6 Black Belt

    wellz6
    Joined:
    Oct 2, 2007
    Messages:
    5,485
    Likes Received:
    1,318
    #3
  4. Codger Brown Belt

    Codger
    Joined:
    Sep 4, 2014
    Messages:
    2,804
    Likes Received:
    1,591
    There is no causal link shown here, but it might exist.

    Responsible, scientific dieticians have said for years: don't take vitamin supplements unless you know you for a fact that you need them and never megadose.
     
    #4
  5. TidWell Brown Belt

    TidWell
    Joined:
    Mar 13, 2017
    Messages:
    2,756
    Likes Received:
    3,198
    Thats why I stopped taking vitamins and pills and supps regularly

    These things do more harm than good in the long run, liver damage, kidney damage, lung damage.

    Its best just to eat clean and healthy and get your nutrition from fruits and veggies and protein from natural food source.
     
    #5
  6. therealdope Steel Belt

    therealdope
    Joined:
    Mar 2, 2008
    Messages:
    25,046
    Likes Received:
    5,672
    Location:
    US, Canada
    I kind of agree. Overloading of vitamins D&E have been found to be deleterious. I take a vitamin D and CoQ capsule twice a week. the only other vitamin I take is a 1/4 pill of Mg daily as a prophylactic against gastric migraines. It doesn't totally prevent them but it sure does reduce the frequency of occurrence.
     
    #6
    TidWell likes this.
  7. TidWell Brown Belt

    TidWell
    Joined:
    Mar 13, 2017
    Messages:
    2,756
    Likes Received:
    3,198
    I used to take Vitamin B complex and I stopped it gave me bad headaches and sleepy not to mention I hated the highlighter glow in the dark piss.

    The only Vitamins I do take is like you Vitamin D3 and CoenzymeQ10

    CoQ10 with PPQ is the real deal its proven to help people who take statins need to take them, because they are depleted but people over 30 should take them too great for heart health, brain function and cardio and stamina, I take 50mg one a day early in the morning it gives me lots of energy if I take it too close to the afternoon Ill be away and cant sleep.
     
    #7
  8. therealdope Steel Belt

    therealdope
    Joined:
    Mar 2, 2008
    Messages:
    25,046
    Likes Received:
    5,672
    Location:
    US, Canada

    this is interesting. I was taking B-complex in the evening and noticed that on days I took it I had a greater incidence of migraines the next day. I'll have google to see if this is real and documented or if I'm just connecting dots that aren't there to be connected.
     
    #8
  9. TidWell Brown Belt

    TidWell
    Joined:
    Mar 13, 2017
    Messages:
    2,756
    Likes Received:
    3,198
    Never take b complex in the evening or before bed, the headaches come from the excreted b vitamins lingering in your system at night and not pissing them out, b vitamins are water soluble so whatever is not needed gets pissed away aka hilighter urine yellw color when you piss.

    It takes me like three pisses to finally get rid of that bright yellow urine when taking a b complex.

    I think the headache comes from too much b6 !not exactly sire but its one of those that causes headaches in some people like myself.
     
    #9

Share This Page

monitoring_string = "fd5733925866a04e50edd70f38dfaa35"
monitoring_string = "603ac9fff68f23709f2a42bf5e29272b"